# SDR GTIA2019062103430

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 50,675 hours, 23,667 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED ELECTRICAL BURNING MID CAB IN, ROW 8 CHECKED BINS PERSONAL BAGS NO EVIDENCE NO SMOKE WAS SEEN PHASE OF FLIGHT CRUISE/ DESC-DEBRIEF F/A'S AND INSPECTED BALLAST ASSY. AT AND AROUND ROW 8 NO BURNING SMELL OR BAD BALLAST FOUND IAW TSM 05-550-00 A/C OK FOR CONTINUED SERVICE
